# SDR CA150213011

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,713 hours
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Part time: 55,830 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INITIAL REPORT OF ROLL CONTROL STIFF DURING LEFT AND RIGHT TURNS. ON GOING TROUBLESHOOTING FOUND NUMEROUS ITEMS CONTRIBUTING TO THE STIFFNESS DETECTED IN THE ROLL CONTROL SYSTEM. REPLACED MULTIPLE PULLEYS CONTROL CABLES BEARINGS IN PILOTS CONTROL WHEEL CABLE GUARDS, SPACERS, BUSHINGS AND BRACKETS AILERON TO SPOILER MIXING CLUTCH ROD END SPOILER ACTUATOR  AT THIS TIME THE STIFFNESS CANNOT BE CONTRIBUTED TO ANY ONE SINGLE ITEM THE SPECIFIC ROLL CONTROL STIFFNESS IS NOW WITHING LIMITS AS PRESCRIBED BY THE AMM. (TC# 20150213011)
